Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2022

Title: On the modules of a Drinfel'd double multiplier Hopf (*-)algebra
Authors: DELVAUX, Lydia
Issue Date: 2005
Citation: COMMUNICATIONS IN ALGEBRA, 33(8). p. 2771-2787
Abstract: When H is a finite-dimensional Hopf algebra, it has been shown by S. Majid that the modules of the Drinfel'd double D(H) are given by H-crossed bimodules. We study the modules over the Drinfel'd double of a pair of multiplier Hopf algebras (A, B). Under appropriate conditions on the pairing, we prove that there is a strong connection between left A-modules and right B-comodules. By using this connection, we characterize the left modules over the Drinfel'd double of the given pairing. We obtain that the result of S. Majid stays valid in this general framework. We also give results in the *-case.
Notes: Hassalt Univ, Dept Math, Diepenbeek, Belgium.Delvaux, L, Hassalt Univ, Dept Math, Diepenbeek, Belgium.lydia.delvaux@uhassalt.be
URI: http://hdl.handle.net/1942/2022
DOI: 10.1081/AGB-200065373
ISI #: 000231538200024
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.